Article citationsMore>>

D. A. Murio, D. G. Hinestroza and C. E. Mejia, “New Stable Numerical Inversion of Abel’s Integral Equation,” Computers and Mathematics with Applications, Vol. 23, No. 11, 1992, pp. 3-11. doi:10.1016/0898-1221(92)90064-O

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.